# SDR CA130409010

- Difficulty date: March 30, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 17,393 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 11543010016
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED LOUD NOISE COMING FROM EMERGENCY EXIT.  WHEN ENGINEER REMOVED EMERGENCY EXIT,  FOUND CRACK ACROSS MIDDLE 2 LIGHTNING HOLES WHICH SPAN THE CENTER STOP.  FRAME WAS REPLACED.
